Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Hosseini.Pouryayevali:2013*2,
  author = {Hosseini, Seyedehsomayeh and Pouryayevali, Mohamad R.},
  title = {On the metric projection onto prox-regular subsets of
		  {R}iemannian manifolds},
  journal = {Proc. Amer. Math. Soc.},
  fjournal = {Proceedings of the American Mathematical Society},
  volume = {141},
  year = {2013},
  number = {1},
  pages = {233--244},
  doi = {10.1090/S0002-9939-2012-11828-3},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/journal6.pdf 1}
}